# SDR SWAA2022101157272

- Difficulty date: October 8, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,122 hours, 9,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ATTACHED TO M1675 DO NOT ILLUMINATE. / [01] REMOVED; REPLACED; AND TESTED M1675 EMERGENCY BATTERY CHARGER PER AMM 33-51-06-960-806 AND M1675 EMERGENCY BATTERY PER AMM 33-51-06-960-805; NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION #1.
